MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC071137
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded after use and therefore not available for return and investigation.No additional information could be obtained.There were no device deficiencies reported related to the zoom 71.Based on the information provided, five unsuccessful passes were made with a combination of competitor's devices before using zoom 71.Zoom 71 was finally used successfully to restore blood flow.Since limited information was provided about the case, the device was not returned for investigation, and limited case images were provided, the relationship with zoom 71 to the dissection could not be established as it is not clear if the competitor's devices used earlier in the case could have caused or contributed to the dissection.The manufacturing records of this lot were reviewed and did not reveal any issues pertaining to design, manufacturing, or quality and confirmed that appropriate testing and inspection were completed prior to release to ensure the devices in the lot met specifications.
 
Event or Problem Description
The patient was being treated for an occlusion at the right internal carotid artery (ica) m2 segment.The patient had a history of septic emboli, "bad" endocarditis, and was an iv drug user.Access was obtained using a guidewire, competitor guide catheter and competitor large bore catheter.The physician stated that he had difficulty advancing the guidewire but was subsequently able to make five unsuccessful passes with a combination of competitor guide catheter, stent retriever and aspiration catheters.A zoom 71 aspiration catheter was next advanced to the vessel and flow was restored.Subsequently the vessel shut down which was attributed to a vessel dissection.A stent was then placed in the vessel and flow was restored.The patient was transferred to the icu ward because of complicated endocarditis.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell avenue
campbell, CA 95008-6609
MDR Report Key14383101
Report Number3014590708-2022-00010
Device Sequence Number15139346
Product Code NRY
UDI-Device Identifier00812212030191
UDI-Public00812212030191
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K211476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2022
Device Model NumberICRC071137
Device Catalogue NumberICRC071137
Device Lot NumberF2123601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATALYST 5; GUIDEWIRE (UNKNOWN BRAND); LBC CERENOVOUS; SOLITAIRE; TREVO 4-14; WALRUS BALLOON CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale